Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blackness over the area of radiation and chemo post breast cancer, perscribed aloevera cream. Can I use this for acne and pigmentation?

my name sherpa suffered with breast cancer and got operated. And also took chemo and radiation . while radiation the particular part has become black so doctor has subcribed elovera cream 70% cured but more little is there. mine is very dry skin so i am using this cream on my face any problem acne marks and pigmentation pls advice me.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi elovera causes moistering effect which inturn increases comedomes causing acne.ok in hyperpigmentation by radiation it u said 70 percent is cured use some time until 95 percent is seen.then u should be bothered about pimples.pimples can be treated afterwards by nadoxin ointment in the morning and tretin cream 0.025 percent for short contact therapy in the night can cure pimples then post acne pigmentation can be cured by kojic cream.
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor